# SDR CA040225014

- Difficulty date: February 24, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 337A
- Aircraft time: 4,761 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CABLES REMOVED FOR INSPECTION, REFERENCE SD ALERT AL-2003-05 IB FLAP CABLE, RT SIDE, PART NR 1460100-7 FRAYED APPROX 50 PERCENT AT IB BELLCRANK. 1 INCH FROM SWAGGED TERMINAL. ALSO BOTH OB CABLES PN 1460100-8 FRAYED AT IB BELLCRANK, APPROX. 1 INCH FROM SWAGGED TERMINAL. ALL CABLES ARE ORIGINAL FLAP CABLES AND HAVE BEEN REPLACED WITH NEW FLAP CABLES SUPPLIED BY MFG.
